# SDR SWAA2023080986469

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 29,766 hours, 14,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR SLIDE COVER LOOSE.<[01] FOUND DOOR SLIDE COVER AFT ATTACH BOLT LOOSE; SECURED SAME. REF AMM 20-50-11. ACFT OK FOR SERVICE.
